# SDR GTIA96NK155

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2613 · Overheat Detection
- Part: Thermo Switch
- Part number: 6712152180
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HI-LIGHT ILLUMINATED AFTER TAKEOFF PRIOR TO 1000 FEET AGL.  WARNING EXTINGUISHED WITH BOTH HP BLEED SWITCHES OFF.  REPLACED TAIL COMPARTMENT TEMP SENSORS.  OPS CHECKED GOOD.  (M)
